Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 83, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at May 30, 2015, 5:46 PM CDT for 4 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2015, 5:46 PM CDT (22:46 UTC)
- Expired
- May 30, 2015, 8:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Duval County, TX, Live Oak County, TX, McMullen County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 95 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.8 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1820 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
893
WGUS54 KCRP 302246
FFWCRP
TXC131-297-311-479-310145-
/O.NEW.KCRP.FF.W.0083.150530T2246Z-150531T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
546 PM CDT SAT MAY 30 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN MCMULLEN COUNTY IN SOUTH CENTRAL TEXAS...
EAST CENTRAL WEBB COUNTY IN SOUTH CENTRAL TEXAS...
LIVE OAK COUNTY IN SOUTH CENTRAL TEXAS...
NORTHERN DUVAL COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 845 PM CDT
* AT 545 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN ARE
ESTIMATED TO HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE... GEORGE
WEST...THREE RIVERS...LOMA ALTA...CLEGG...MOUNT LUCAS...
OAKVILLE...RAY POINT...SEVEN SISTERS...KARON...ANNAROSE...RIVER
CREEK ACRES...ARGENTA...LAGARTO...DINERO AND SIMMONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 2743 9888 2778 9917 2806 9888 2806 9880
2813 9880 2826 9867 2855 9802 2819 9781
2811 9790 2809 9791 2806 9788 2806 9823
2803 9824 2803 9837 2790 9870
$$
HART2 follow-up statements
619
WGUS74 KCRP 310010
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
710 PM CDT SAT MAY 30 2015
TXC297-311-310019-
/O.CAN.KCRP.FF.W.0083.000000T0000Z-150531T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCMULLEN TX-LIVE OAK TX-
710 PM CDT SAT MAY 30 2015
...THE FLASH FLOOD WARNING FOR SOUTHERN MCMULLEN AND LIVE OAK
COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 2743 9888 2778 9917 2806 9888 2806 9824
2803 9824 2803 9837 2790 9870
$$
TXC131-479-310145-
/O.CON.KCRP.FF.W.0083.000000T0000Z-150531T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB TX-DUVAL TX-
710 PM CDT SAT MAY 30 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
EAST CENTRAL WEBB AND NORTHERN DUVAL COUNTIES...
AT 709 PM CDT...DOPPLER RADAR INDICATED PERSISTENT MODERATE TO
HEAVY RAIN.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SEVEN SISTERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2743 9888 2778 9917 2806 9888 2806 9824
2803 9824 2803 9837 2790 9870
$$
HART387
WGUS74 KCRP 310048
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
748 PM CDT SAT MAY 30 2015
TXC131-479-310057-
/O.CAN.KCRP.FF.W.0083.000000T0000Z-150531T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB TX-DUVAL TX-
748 PM CDT SAT MAY 30 2015
...THE FLASH FLOOD WARNING FOR EAST CENTRAL WEBB AND NORTHERN DUVAL
COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 2743 9888 2778 9917 2806 9888 2806 9824
2803 9824 2803 9837 2790 9870
$$
HARTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 30, 3:34 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, May 30, 3:34 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
334 PM CDT SAT MAY 30 2015
.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...BOTH NAM AND GFS
DETERMINISTIC DEPICT SYNOPTIC SCALE LIFT THIS AFTN/EVENING
ASSOCIATED WITH THE UPPER TROUGH CURRENTLY OVER THE REGION...
FOLLOWED BY INCREASING SUBSIDENCE AFTER 06Z SUNDAY AS THE TROUGH
AXIS MOVES EAST. AREAL COVERAGE OF CONVECTION INCREASING OVER THE
REGION. THIS INCLUDES AN APPROXIMATE E-W LINE OF CONVECTION
DEVELOPING NORTH OF THE CWA ALONG THE FRONTAL BNDRY (MSAS THETA-E
FIELD)...CONSISTENT WITH DETERMINISTIC OUTPUT OF THE TEXAS TECH
WRF NWP MODEL. CONCUR WITH THIS WRF SOLN WHICH CONTINUES TO
DEVELOP THE LINE THEN MOVE IT SWD ACRS THE CWA THIS EVENING/EARLY
TNGT. BASED ON ANTICIPATED RAINFALL RATES ALONG THIS LINE PER
SPENES...FLASH FLOODING REMAINS A THREAT TNGT AND THUS WL RETAIN
THE CURRENT FFA. DRG THE NEXT SEVERAL HOURS...THE RISK FOR STG
THUNDERSTORMS WL PERSIST THIS AFTN/EVENING GIVEN VERY HIGH SBCAPE
VALUES (MOST RECENT 3000-3500J/KG ACRS THE CWA/MSA) PER LAPS
ANALYSES. SUNDAY...WEAK UPPER SUBSIDENCE PER NAM/GFS
NOTWITHSANDING...EXPECT ADDITONAL SCATTERED CONVECTION OWING TO
MSTR CONVERGENCE ASSOCIATED WITH THE FRONT. YET...CONFIDENCE NOT
HIGH ENOUGH TO EXTEND FFA BEYOND 12Z SUNDAY. SUNDAY NGT...ONLY
ISOLD ACTIVITY ANTICIPATED ALONG THE BNDRY WITH PATCHY FOG PSBL
NEAR/SOUTH OF THE BNRY.
&&
.LONG TERM (MONDAY THROUGH SATURDAY)...MOISTURE ON THE WAY OUT AT
THE START OF THE LONG TERM PERIOD. THINK WE SHOULD BE MAINLY DRY
BY THE DAYTIME HOURS ON MONDAY. HAVE LINGERED A BIT OF 20 POP NEAR
THE COAST...BUT EVEN THAT MAY BE TOO MUCH. THE REMAINDER OF THE
WEEK LOOKS MAINLY DRY...BUT WITH A SLIGHT CHANCE FOR SEA BREEZE
STORMS. ABOVE THE SURFACE DRIER 5OO MB RIDGING PERSISTS THROUGH
THE WEEK. WEAK SURFACE TROUGH LINGERS EARLY IN THE PERIOD WITH
LIGHT NORTHEAST FLOW ALONG THE COAST...BUT THIS TROUGH WILL
DISSIPATE ALLOWING A SOUTHEASTERLY FLOW TO REDEVELOP AND PERSIST
THROUGH THE END OF THE WEEK....THUS KEEPING HUMIDITY LEVELS HIGH.
EXPECT TEMPERATURES...BOTH MAX AND MIN...TO BE NEAR CLIMATOLOGICAL
NORMALS THROUGH THE PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 72 85 71 86 71 / 50 40 20 20 10
VICTORIA 69 85 67 86 68 / 60 50 10 20 10
LAREDO 71 87 71 91 71 / 40 40 20 10 10
ALICE 71 87 70 88 69 / 50 40 20 10 10
ROCKPORT 72 84 73 85 75 / 50 50 20 20 10
COTULLA 69 85 68 89 69 / 50 40 10 10 10
KINGSVILLE 71 86 71 88 69 / 50 40 20 20 10
NAVY CORPUS 73 83 74 85 74 / 40 40 30 20 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...NONE.
&&
WC/87...SHORT TERM
PZ/83...LONG TERMHazardous weather outlook, May 30, 5:50 AM CDT, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 550 AM CDT SAT MAY 30 2015 GMZ230-235-250-255-270-275-TXZ229>234-239>247-311100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 550 AM CDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP TODAY AND TONIGHT. SOME OF THESE STORMS COULD PRODUCE DAMAGING WINDS AND LARGE HAIL. HEAVY RAINFALL IS ALSO POSSIBLE WITH SOME OF THESE STORMS...AND WITH SATURATED GROUNDS ANY SIGNIFICANT RAINFALL IS LIKELY TO PRODUCE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY...WITH A FEW STRONG TO SEVERE THUNDERSTORMS POSSIBLE. ISOLATED THUNDERSTORMS WILL BE POSSIBLE AT TIMES ALONG THE SEA BREEZE MONDAY THROUGH THE REMAINDER OF THE WEEK...HOWEVER NO ORGANIZED SEVERE WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, May 30, 4:48 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
448 PM CDT SAT MAY 30 2015
TXZ239-302245-
WEBB-
448 PM CDT SAT MAY 30 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WEBB COUNTY...
AT 448 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS IMPACTING MUCH
OF WEBB COUNTY. THESE STORMS WERE NEARLY STATIONARY.
WIND GUSTS OF 50 TO 55 MPH AND HALF INCH HAIL ARE POSSIBLE WITH ANY
OF THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LAREDO...RIO BRAVO...EL CENIZO...BOTINES...LAREDO INTERNATIONAL
AIRPORT...RANCHITOS LAS LOMAS...MIRANDO CITY...TEXAS A&M
INTERNATIONAL UNIVERSITY...ORVIL...UNITED SOUTH HIGH SCHOOL...
OILTON...RANCHOS PENITAS WEST...DOCTORS HOSPITAL OF LAREDO...RIO
BRAVO--EL CENIZO...AGUILARES...UNITEC INDUSTRIAL PARK...LAREDO
COMMUNITY COLLEGE...ST AUGUSTINE HIGH SCHOOL SOUTH LAREDO AND LAREDO
COUNTRY CLUB.
THE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2726 9949 2730 9949 2732 9954 2734 9951
2749 9948 2750 9953 2757 9951 2761 9954
2760 9958 2764 9960 2763 9966 2765 9966
2766 9969 2784 9971 2778 9905 2727 9887
2727 9933 2732 9937 2726 9945
TIME...MOT...LOC 2148Z 188DEG 13KT 2763 9925
HARTSpecial weather statement, May 30, 4:51 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 451 PM CDT SAT MAY 30 2015 TXZ233-302230- GOLIAD- 451 PM CDT SAT MAY 30 2015 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GOLIAD COUNTY... AT 451 PM CDT...A STRONG THUNDERSTORM WAS NEAR GOLIAD. THE STORM WAS NEARLY STATIONARY. WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GOLIAD. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 2867 9735 2852 9746 2858 9766 2881 9750 TIME...MOT...LOC 2151Z 121DEG 2KT 2864 9748 87
Special weather statement, May 30, 4:55 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
455 PM CDT SAT MAY 30 2015
TXZ234-302230-
VICTORIA-
455 PM CDT SAT MAY 30 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN VICTORIA COUNTY...
AT 454 PM CDT...A STRONG THUNDERSTORM WAS NEAR OAK VILLAGE...OR 10
MILES NORTHWEST OF MCFADDIN...MOVING NORTHEAST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
VICTORIA...OAK VILLAGE AND SAXET LAKES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2871 9691 2857 9707 2865 9718 2873 9717
2875 9717 2878 9716 2884 9712
TIME...MOT...LOC 2154Z 217DEG 7KT 2869 9710
87Local storm report, May 30, 4:58 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
458 PM CDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM FLASH FLOOD 1 NNE LAREDO 27.55N 99.48W
05/30/2015 WEBB TX EMERGENCY MNGR
STRANDED MOTORISTS AT 800 BLOCK OF GALE
0449 PM FLASH FLOOD 3 SE LAREDO 27.50N 99.45W
05/30/2015 WEBB TX EMERGENCY MNGR
STRANDED MOTORISTS AT MCDONALD AND PARK
0449 PM FLASH FLOOD 1 NNW LAREDO 27.54N 99.49W
05/30/2015 WEBB TX EMERGENCY MNGR
STRANDED MOTORISTS AT SPRINGFIELD AND CALTON
0449 PM FLASH FLOOD 2 SW LAREDO 27.51N 99.51W
05/30/2015 WEBB TX EMERGENCY MNGR
STRANDED MOTORISTS AT CONVENT AND COKE
&&
HARTSpecial weather statement, May 30, 5:04 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
504 PM CDT SAT MAY 30 2015
TXZ230-302230-
MCMULLEN-
504 PM CDT SAT MAY 30 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MCMULLEN COUNTY...
AT 503 PM CDT...A STRONG THUNDERSTORM WAS NEAR LOMA ALTA...OR 18
MILES SOUTH OF TILDEN...THIS STORM WAS NEARLY STATIONARY.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LOMA ALTA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2833 9834 2826 9833 2806 9845 2806 9869
2808 9879 2837 9866
TIME...MOT...LOC 2203Z 237DEG 12KT 2819 9855
HARTSpecial weather statement, May 30, 5:23 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
523 PM CDT SAT MAY 30 2015
TXZ231-302300-
LIVE OAK-
523 PM CDT SAT MAY 30 2015
...STRONG THUNDERSTORMS WILL AFFECT LIVE OAK COUNTY...
AT 522 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS DEVELOPING
ACROSS MUCH OF THE COUNTY. THESE STORMS WERE NEARLY STATIONARY.
WIND GUSTS OF 50 TO 55 MPH AND HALF INCH HAIL ARE POSSIBLE WITH ANY
OF THE STORMS THAT DEVELOP THROUGH 6 PM.
LOCATIONS IMPACTED INCLUDE...
MATHIS...GEORGE WEST...THREE RIVERS...CHOKE CANYON...LAKE CITY...
CLEGG...MOUNT LUCAS...OAKVILLE...RAY POINT...NELL...KARON...
WHITSETT...ANNAROSE...RIVER CREEK ACRES...LAGARTO...DINERO...
SIMMONS...ESSEVILLE...ARGENTA AND LAKE CORPUS CHRISTI.
TORRENTIAL RAINFALL MAY OCCUR WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2869 9801 2866 9809 2824 9784 2815 9785
2806 9788 2806 9834 2861 9834 2879 9810
TIME...MOT...LOC 2222Z 226DEG 12KT 2832 9836
HARTThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 1:36 PM CDT | Special Weather Statement | CRP | Dimmit | 54 min |
| May 30, 2:29 PM CDT | Special Weather Statement | CRP | Webb | 61 min |
| May 30, 2:59 PM CDT | Special Weather Statement | CRP | Duval | 31 min |
| May 30, 3:07 PM CDT | Areal Flood Advisory | CRP | Webb | 113 min |
| May 30, 3:11 PM CDT | Areal Flood Advisory | CRP | Duval | 64 min |
| May 30, 3:24 PM CDT | Special Weather Statement | CRP | Jim Wells | 36 min |
| May 30, 3:28 PM CDT | Areal Flood Advisory | CRP | Duval | 62 min |
| May 30, 3:36 PM CDT | Areal Flood Advisory | CRP | Webb | 54 min |
| May 30, 3:39 PM CDT | Special Weather Statement | CRP | Webb | 66 min |
| May 30, 3:45 PM CDT | Special Weather Statement | CRP | La Salle | 60 min |
| May 30, 3:49 PM CDT | Flash Flood Warning | CRP | Webb | 86 min |
| May 30, 3:54 PM CDT | Special Weather Statement | CRP | Jim Wells | 36 min |
| May 30, 3:59 PM CDT | Flash Flood Warning | CRP | Duval | 2 hr |
| May 30, 4:13 PM CDT | Areal Flood Advisory | CRP | Duval | 2 hr |
| May 30, 4:20 PM CDT | Special Weather Statement | CRP | Goliad | 40 min |
| May 30, 4:23 PM CDT | Areal Flood Advisory | CRP | La Salle | 67 min |
| May 30, 4:35 PM CDT | Areal Flood Advisory | CRP | Webb | 115 min |
| May 30, 4:42 PM CDT | Areal Flood Advisory | CRP | Duval, McMullen | 2 hr |
| May 30, 4:48 PM CDT | Special Weather Statement | CRP | Webb | 57 min |
| May 30, 4:51 PM CDT | Special Weather Statement | CRP | Goliad | 39 min |
| May 30, 4:55 PM CDT | Special Weather Statement | CRP | Victoria | 35 min |
| May 30, 5:04 PM CDT | Special Weather Statement | CRP | McMullen | 26 min |
| May 30, 5:11 PM CDT | Areal Flood Advisory | CRP | Webb | 64 min |
| May 30, 5:13 PM CDT | Areal Flood Advisory | CRP | McMullen | 62 min |
| May 30, 5:23 PM CDT | Special Weather Statement | CRP | Live Oak | 37 min |
| May 30, 5:35 PM CDT | Areal Flood Advisory | CRP | Live Oak | 55 min |
| May 30, 5:42 PM CDT | Flash Flood Warning | CRP | Bee, Goliad | 2 hr |
| May 30, 6:05 PM CDT | Special Weather Statement | CRP | Bee, Goliad | 40 min |
| May 30, 6:39 PM CDT | Special Weather Statement | CRP | Jim Wells | 36 min |
| May 30, 6:48 PM CDT | Special Weather Statement | CRP | Bee | 42 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.